# SDR DLL10991546

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- Engine: Rroyce RB21122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: RB21122B02
- Condition: Failed
- Location: Nr 3 Engine
- Component: 727706605
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG LOSING OIL IN CRUISE.  BROUGHT NR 3 ENG BACK TO IDLE.  DIVERTED TO SLC.  INSPECTED SCAVENGE AND MAIN OIL FILTERS, NO METAL FOUND.  CKD ALL CHIP DETECTORS, NO METAL FOUND.  SERVICED AND RAN ENG TO TAKEOFF PWR.  NO LEAKS NOTED, OIL PRESS AND QTY STABLE.  REPLACED ENGINE OIL PUMP.
